zbMATH — the first resource for mathematics

Bhattacharyya bound of variances of unbiased estimators in nonregular cases. (English) Zbl 0588.62040
Bhattacharyya bound is generalized to nonregular cases when the support of the density depends on the parameter, while it is differentiable several times with respect to the parameter within the support. Some example is discussed, where it is shown that the bound is sharp.

62F10 Point estimation
Full Text: DOI
[1] Bhattacharyya, A. (1946). On some analogues of the amount of information and their use in statistical estimation,Sankhyã,8, 1–32.
[2] Chapman, D. G. and Robbins, H. (1951). Minimum variance estimation without regularity assumptions,Ann. Math. Statist.,22, 581–586. · Zbl 0044.34302
[3] Chatterji, S. D. (1982). A remark on the Cramér-Rao inequality, inStatistics and Probability: Essays in Honor of C. R. Rao, North Holland Publishing Company, 193–196.
[4] Fend, A. V. (1959). On the attainment of the Cramér-Rao and Bhattacharyya bounds for the variance of an estimate,Ann Math. Statist.,30, 381–388. · Zbl 0093.15805
[5] Fraser, D. A. S. and Guttman, I. (1951). Bhattacharyya bounds without regularity assumptions,Ann. Math. Statist.,23, 629–632. · Zbl 0048.12002
[6] Hammersley, J. M. (1950). On estimating restricted parameters,J. Roy. Statis. Soc., B,12, 192–240. · Zbl 0040.22202
[7] Khatri, C. G. (1980). Unified treatment of Cramér-Rao bound for the non-regular density functions,J. Statist. Plann. Inf.,4, 75–79. · Zbl 0454.62032
[8] Kiefer, J. (1952). On minimum variance in non-regular estimation,Ann. Math. Statist.,23, 627–630. · Zbl 0048.12001
[9] Móri, T. F. (1983). Note on the Cramér-Rao inequality in the non-regular case: The family of uniform distributions,J. Statist. Plann. Inf.,7, 353–358. · Zbl 0507.62021
[10] Polfeldt, T. (1970). Asymptotic results in non-regular estimation,Skand. Akt. Tidskr. Suppl., 1–2. · Zbl 0223.62056
[11] Polfeldt, T. (1970). The order of the minimum variance in a non-regular case,Ann. Math. Statist.,41, 667–672. · Zbl 0193.47302
[12] Rao, C. R. (1973).Linear Statistical Inference and Its Applications, Wiley, New York. · Zbl 0256.62002
[13] Takeuchi, K. and Akahira, M. (1986). A note on minimum variance, in press inMetrika. · Zbl 0588.62039
[14] Takeuchi, K. (1961). On the fallacy of a theory of Gunner Blom,Rep. Stat. Appl. Res., JUSE,9, 34–35.
[15] Víncze, I. (1979). On the Cramér-Fréchet-Rao inequality in the non-regular case, inContributions to Statistics, The Jaroslav Hájek Memorial Volume, Academia, Prague, 253–262.
[16] Zacks, S. (1971).Theory of Statistical Inference, John Wiley. · Zbl 0241.60084
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.